Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 74165, 19 pages
http://dx.doi.org/10.1155/IJMMS/2006/74165

Equivalence class in the set of fuzzy numbers and its application in decision-making problems

Department of Mathematics, Indian Institute of Technology, West Bengal Kharagpur-721302, India

Received 4 November 2005; Revised 20 June 2006; Accepted 22 June 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [6 citations]

The following is the list of published articles that have cited the current article.

  • Dong Qiu, and Weiquan Zhang, “Symmetric fuzzy numbers and additive equivalence of fuzzy numbers,” Soft Computing, 2013. View at Publisher · View at Google Scholar
  • Dong Qiu, Chongxia Lu, Wei Zhang, and Yaoyao Lan, “Algebraic properties and topological properties of the quotient space of fuzzy numbers based on Mares equivalence relation,” Fuzzy Sets and Systems, vol. 245, pp. 63–82, 2014. View at Publisher · View at Google Scholar
  • Dong Qiu, Chongxia Lu, Wei Zhang, Qinghua Zhang, and Chunlai Mu, “Basic theorems for fuzzy differential equations in the quotient space of fuzzy numbers,” Advances in Difference Equations, vol. 2014, no. 1, 2014. View at Publisher · View at Google Scholar
  • Dong Qiu, Chongxia Lu, and Wei Zhang, “On fuzzy differential equations in the quotient space of fuzzy numbers,” Fuzzy Sets and Systems, vol. 295, pp. 72–98, 2016. View at Publisher · View at Google Scholar
  • Hua Li, and Dong Qiu, “Fuzzy optimizations of convex fuzzy mappings in the quotient space of fuzzy numbers,” Journal of Intelligent and Fuzzy Systems, vol. 31, no. 3, pp. 1235–1244, 2016. View at Publisher · View at Google Scholar
  • Nanxiang Yu, and Dong Qiu, “The Karush-Kuhn-Tucker Optimality Conditions for the Fuzzy Optimization Problems in the Quotient Space of Fuzzy Numbers,” Complexity, vol. 2017, pp. 1–8, 2017. View at Publisher · View at Google Scholar